|Online since 2002|
Propecia ReviewsIf you've used Propecia, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
I am 26 years age and used to finpecia & minoxidil for 3 years, so replaced to some hair in back and middle and decrease hair less. Can I use pinpecia? How long to used pinpecia? What's the due of used pinpecia?
AskDocWeb: Sorry, we make no recommendations about drugs manufactured outside of the USA.
Subj: Fuzzy memory, anger, and lumps
I would really like to try getting the same results as taking one whole pill everyday, by just taking a half or third. Do you think this is possible if I was to take the one pill every day, lets say, a year and then convert to a lesser amount. Also propecia has caused me to become angry at times, also I have seen and enlargement in one breast and had extensive x-rays on it. After quitting the propecia the breast lump went away, but after starting up again it comes back but not for good, for a few days then vanishes. I take it that's not normal? Plus when I have taken rogaine and propecia on and off for a year and a half. The Propecia I have taken everyday and the rogaine pretty much everyday unless I forgot. The results I would say were good because when I quit, I pretty much lost all my hair and it was really upsetting. So I'm taking this combo again, and I will post my results within 2 months, yet I know that propecia has caused me to be forgetful and have a fuzzy memory, anger issues, lumps and I really don't like my girlfriend anymore, I just think she sucks as life. Not sure if its her or the propecia. Another question is, do the transplants work as well ( hair grafts) as they say, giving any man with a good doner area the hair they desire? Mereck is prolly going to get the pants sued off them for this drug, but for right now at age 23 I'm needing it. Mereck is trash for not letting people know that yes, this drug does have side effects, and they are permanent and they do happen often.
Subj: Testosterone level
Does propecia make your natural body hormone level higher (testosterone level), due to the fact it stops it from changing into dihydrotestosterone? Does this stay at a fairly constant level (ratio of DHT to testosterone) over long periods of use? Short?
AskDocWeb: Propecia results in an increase in testosterone levels in both the blood (a systemic effect) as well as the scalp. As a result of taking Propecia, the testosterone that would normally have been converted into DHT remains as testosterone. However, this effect may last only a few months or so as the body adjusts to the drug. Otherwise there would be a lot of feedback from the body builders.
In a study conducted in Turkey, patients received 5 mg a day of finasteride, the active ingredient in Propecia. At month 3, the testosterone level had increased by 15%. In that study, Propecia caused erectile dysfunction in 22% of patients by month 3 and 33% of patients by month 6. (Reported by Science Direct, April 1998)
Subj: How long?
I am 22,I have been taking propecia 1mg from India for 6 months and I have seen good results, If I stop using propecia how long does it take to clear from my body?
AskDocWeb: It could take several months but the side effects can last longer.
Subj: DON'T TAKE PROPECIA!
My experience after 5 weeks of treatment-MAJOR sex drive reduction, major ejaculation reduction, and erectile shrinkage with difficulty of maintaining it unless it is being stroked by my old lady. The drug is a man killer and the company should be sued...
Subj: Propecia questions
hi, I am 23 years old and I suffered some significant hair loss 10 months ago. AT first it's steady and not really significant. Now I am using propecia for two and a half months already and its still like before although I experience some shedding (hair falls around 200 per day) like others stated in this forum my hair becomes thinner at first but after 5 weeks it seems the shedding stopped but the hairs continuing to fall normally. I haven't lost very obviously yet but my hair is extremely thin in certain areas. Some said that its because I don't have balance diet. So I started to eat some food that are recommended.
1. Is it true that when we don't have balance diet, the propecia or other treatments will not work to its full potential?
2. If having balance diet is important, if yes how long will it take to see some effects (e.g. reduce of hair fall or hair regrowth).
3. Another thing is that I am not having the side effects that are listed in propecia (e.g. reduce six drive) but see no noticeable improvements on my crown and temples. Do I need to wait and see the results, are there anybody whose using propecia for very long but shown no improvements?
4. My hair falling is average 50 to 90 per day and when I wash my hair it falls about 80 to 180 for the whole day (which means I only wash my hair in the morning). I have heard that normally a person lose 40 to 150 per day. Is that amount normal for a person who's taking propecia? I will be very much appreciated if u could answer my questions. Sincerely,
AskDocWeb: Yes, a balanced diet provides your body the raw material that is required in order to grow hair. If you hair loss is caused by a dietary deficiency it can take up to six months to turn it around with a healthy diet. According to the manufacturer of Propecia the results can take up to a year to show up and it does not work for everyone. When they say that 65% of men have regrowth of new hair, that also means that 35% of men have no regrowth of hair. As far as we know, there are no published statistics on what the normal daily rate of hair loss is for men taking Propecia.
Subj: Trusted US online Pharmacy?
Hi, I have just received my propecia pills that I ordered from a trusted US online Pharmacy. My pill has all the prorpecia image except that it says "Propecia" on one side and has a "P" sign on the other. I checked some propecia pill images and they say "Propecia1" on one side and "MRK 71" on the other side. Can you help resolve this? Thank you.
AskDocWeb: It is possible the pills came from a new manufacturing plant but we have no way of telling for sure. Whenever you order from an online pharmacy you take a chance of being scammed. When you read "a trusted US Pharmacy" you should ask who is saying that they are trustworthy. If it's just the pharmacy's website then you may have been had. You might want to contact your state Attorney General's office to find out what they say about the pharmacy.
Subj: After five years of Propecia
I used Propecia for five years. For about three and a half I noticed no side effects. After that time I noticed my ejaculate was beginning to thin. I never thought it might be propeia. Recently, with my wife and I deciding to have a child, I decided to go off the drug...just in case. Well, within a week my seamen thickened again, and consistently. My sex drive has gone up too, although I hadn't noticed it waned much. This drug is kind of scary!
Subj: Cutting Propecia in half
I've been taking Propecia for about 10 years, starting around 42. The gradual thinning of my hair was halted but I haven't grown back any lost hair, but that's fine with me, it seems to keep the loss in check. One minor side effect was a dampening of my sex drive, so I experimented with cutting the dose in half, which I did by cutting the tablets in half. It still is effective in halting any further hair loss, and the side effect on my libido has subsided. While my doctor says I need to take the full dose, if it does the trick what's the harm in cutting it in half?
AskDocWeb: The harm is in possible exposure of pregnant women to the contents of the pill. When you cut the pill in half, the small amount of dust that gets on your hands may be enough to cause a birth defect if you touch a pregnant woman. Finasteride can be absorbed through the skin. Granted that the chance of this happening is small but the possibility is still real. At least wash your hands after handling a broken or split pill.
Subj: Strong drop in my libido and ejaculate
I have been using Propecia and Rogain together for the years. The effects have been dramatic. But now, after a few years I am seeing a strong drop in my libido and ejaculate. I am concerned about the drop in libido because my wife feels that she is no longer as attractive to me as she was previously. Is it a given that stopping the Propecia will cause me to begin loosing hair EVEN THOUGH I AM CONTINUING USE OF ROGIANE? If I resume use of PROPECIA a year from now, will I regain the hair I lost by stopping it a year earlier?
AskDocWeb: According to the FDA, new hair growth with Minoxidil has not been shown to last longer than 48 weeks.
Read more feedback.
Report - 40 - 41 - 42 - 43 - Page 44 - 45 - 46 - 47 - 48 - Last page 93
If you find this page useful share it with others. If you have used Propecia, use the form below to add your review of Propecia, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by.
This website is protected by copyright © 2002-2007 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Propecia and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.